Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 169, NWS Kansas City, MO

July 16, 2004Jackson County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 16, 2004, 4:02 AM CDT for Jackson County, Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2004, 4:02 AM CDT (09:02 UTC)
Expired
Jul 16, 2004, 5:00 AM CDT
In force
58 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 28 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2004-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3709 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2004-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3709 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
2.0
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 160902
SVREAX
MOC095-161000-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 AM CDT FRI JUL 16 2004

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 500 AM CDT

* AT 355 AM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
  DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. 
  ACTIVATION OF LOCAL WARNING SYSTEMS IS RECOMMENDED.  THIS STORM 
  WAS LOCATED   NEAR LEES SUMMIT...OR ABOUT 17 MILES NORTH OF 
  HARRISONVILLE...AND   MOVING SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   LONE JACK BY 405 AM CDT.

A SECOND LINE OF POTENTIALLY SEVERE THUNDERSTORMS IS DEVELOPING 
ACROSS NORTHERN CLAY COUNTY...AND IS ALSO MOVING SOUTHEAST AT AROUND 
45 MPH. THESE STORMS WILL BE NEAR KANSAS CITY...BLUE SPRINGS AND 
INDEPENDENCE BETWEEN 430 AND 500 AM. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW 
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL 
WEATHER SERVICE OFFICE IN PLEASANT HILL.

LAT...LON 3915 9415 3920 9428 3913 9444 3906 9455
      3885 9459 3885 9416

$$


SEAMAN/PC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:34 AM CDT, 28 minutes earlier.

Area forecast discussion, Jul 16, 3:34 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 AM CDT FRI JUL 16 2004

.DISCUSSION...

THIS MORNING A RIDGE REMAINS PARKED OVER THE ROCKY MOUNTAINS WITH
A TROUGH AXIS ALONG THE APPALACHIAN MOUNTAINS. WITHIN THE
NORTHWEST FLOW IN BETWEEN THESE TWO FEATURES A 100+ KTS JET STREAK
AT 250 MB IS EVIDENT ON THE PROFILERS ACROSS THE UPPER MISSISSIPPI
VALLEY. AN MSC OVER WEST KANSAS THIS MORNING HAS BROUGHT AN
EFFECTIVE FRONT SOUTH...RUNNING IT FROM NORTH KANSAS THROUGH
SOUTHEAST NEBRASKA INTO NORTH CENTRAL IOWA. RUC ANALYSIS INDICATES
THAT A THETA-E AXIS IS A LITTLE TO OUR WEST...RUNNING FROM CENTRAL
OKLAHOMA THROUGH KANSAS INTO EASTERN NEBRASKA. 00Z UPPER AIR
SOUNDINGS FROM OAX...TOP...AND DVN ALL SHOWED A NICE CAP ACROSS THE
CWA. HOWEVER...WITH 850 MB WINDS...WEAK AS THEY MAY BE...VEERING
ACROSS THE THETA-E AXIS...AND THE RIGHT REAR ENTRANCE REGION OF THE
JET SHIFTING SOUTH...CONVECTION HAS BEGUN TO FIRE ACROSS SOUTHWEST
IOWA AND NORTHWEST MISSOURI THIS MORNING.

FOR THE REMAINDER OF THE EARLY MORNING HOURS...THE CONVECTION WILL
CONTINUE TO MOVE SOUTHEAST AT 45 MPH. WITH 0-6 KM SHEAR VALUES
RUNNING IN THE 35+ KTS RANGE...AND SURFACE WINDS HIGHLY BACKED ALONG
THE MISSOURI RIVER...LOCAL HELICITY VALUES ARE QUIT HIGH. HENCE
SUPERCELL ACTIVITY WITH LARGE HAIL...DAMAGING STRAIGHT LINE
WINDS...AND TORNADOS ARE POSSIBLE.

AFTER SUNRISE...CONVECTION LOOKS TO BE ONGOING AS THE FORECAST
BECOMES VALID THIS MORNING. THETA-E ADVECTION WILL CONTINUE ACROSS
THE CWA AS THE RIGHT REAR ENTRANCE TO THE JET SETTLES THROUGH THE
CWA TODAY. ADDITIONALLY...THE SHORTWAVE ASSOCIATED WITH THE JET
STREAK WILL PUSH THE FRONT THROUGH NORTHERN MISSOURI EARLY THIS
AFTERNOON PROVIDING A FOCUS FOR ACTIVITY. SURFACE BASED CAPES WILL
BE RUNNING FROM AROUND 1000+ J/KG THIS MORNING TO 3000+ J/KG ALONG
THE FRONT THIS AFTERNOON. 0-6 KM SHEAR VALUES ALSO RUN IN THE 30+
KNOT RANGE THROUGH THE AFTERNOON HOURS...SO HEAVY RAIN WIND AND HAIL
AND WIND WILL BE POSSIBLE AS THESE STORMS WILL HAVE SOME
ORGANIZATION AND HIGH PRECIPITABLE WATER VALUES. THEREFORE...I HAVE
ADDED SOME LIKELY POPS TO THE FORECAST FOR THE MORNING AND AFTERNOON
HOURS LOOSELY BASED ON THE EXPECTED SURFACE BOUNDARIES PROGRESS.

OTHERWISE...I PUSHED TEMPERATURES DOWN A FEW DEGREES FOR THIS
AFTERNOON AS THE SURFACE FRONT LOOKS TO PUSH THROUGH MOST OF THE CWA
BY EARLY AFTERNOON AND THE CLOUD COVER FROM TODAYS CONVECTION SHOULD
TAKE THE EDGE OF THE DIURNAL HEATING.

CUTTER

.PREV DISCUSSION...

910 PM THU...
EARLY EVENING SATELLITE IMAGERY AND OBJECTIVE ANALYSIS INDICATE MID
LEVEL RIDGE CENTERED OVER CENTRAL ROCKIES WITH 100+KT 250MB JET
STREAK EMBEDDED WITHIN NORTHWEST FLOW ALOFT ACROSS UPPER/MID MS
VALLEY. SURFACE ANALYSIS INDICATES COLD FRONT STRETCHING FROM
EASTERN DAKOTAS BACK INTO WESTERN NEBRASKA...WHILE SURFACE RIDGE IN
PLACE ACROSS EASTERN IA/MO. AHEAD OF SURFACE FRONT MOISTURE AXIS
WITH LOW TO MID 70 DEW POINTS IN PLACE ACROSS EASTERN
KS/NE...RESULTING IN AXIS OF >3000 J/KG 100MB MLCAPE...WHILE FURTHER
EAST TIGHT INSTABILITY AXIS EXTENDS ACROSS WESTERN MO WHERE DEW
POINTS FALL INTO THE LOWER TO MID 60S ACROSS CENTRAL/EASTERN MO
ASSOCIATED WITH SURFACE RIDGE. TOP/OAX SOUNDINGS INDICATE FAIRLY
SUBSTANTIAL CAPPING INVERSION REMAINS IN PLACE ACROSS THE REGION.
SEVERE CONVECTION EARLIER THIS EVENING ACROSS SOUTHEAST SD/NORTHEAST
NE WEAKENED RAPIDLY AS IT MOVED INTO EAST CENTRAL NE WHERE STRONGER
CAP WAS IN PLACE...AND SCATTERED ELEVATED CONVECTION FURTHER EAST
ACROSS IA REMAINS WEAK.

ALTHOUGH CAPPING INVERSION REMAINS STRONG THIS EVENING...IT STILL
APPEARS FORCING LATER TONIGHT WILL ALLOW FOR AT LEAST SCATTERED
CONVECTION TO DEVELOP. AS JET STREAK PROPAGATES SOUTHWARD OVERNIGHT
AND 850MB FLOW VEERS...EXPECT REGION OF ENHANCED LIFT TO SPREAD
ACROSS WESTERN HALF OF FORECAST AREA...ASSOCIATED WITH COMBINATION
OF RIGHT ENTRANCE REGION OF PASSING JET STREAK...AND 850MB THETA-E
ADVECTION. THIS MAY BE SUFFICIENT TO WEAKEN CAP AND ALLOW PARCELS TO
REACH LFC...ALLOWING FOR CONVECTION TO DEVELOP AND POSSIBLY BECOME
WIDESPREAD ACROSS EASTERN KS/WESTERN MO AFTER 06Z. DEEP LAYER SHEAR
IN EXCESS OF 40 KTS SUGGESTS STORMS HAVE POTENTIAL TO BECOME
SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. HIGH FREEZING/WET-BULB
ZERO LEVELS WILL LIKELY KEEP HAIL THREAT MARGINAL AT BEST. GOING
FORECAST LOOKS IN GOOD SHAPE AND HAVE ONLY MADE MINOR ADJUSTMENTS.

SEAMAN

315 PM THU...
MAIN FORECAST CONCERN RELATES TO CONVECTIVE COMPLEX LATE THIS
EVENING.

CONVECTIVE CLUSTER THAT FORMED OVER THE SOUTHEAST CORNER OF
SOUTH DAKOTA AND NORTHEAST NEBRASKA WITHIN THE THETA/E RIDGE HAS
TAKEN A DIVE SOUTH AND WEAKENED CONSIDERABLY OVER THE PAST 1 TO 2
HOURS. A FEW WANING LEFTOVER SHOWERS WILL MAKE THEIR WAY INTO
NORTHWEST MISSOURI AND NORTHEAST KANSAS THROUGH THE EARLY EVENING.

12Z ETA AND GFS MODELS HAVE COME INTO GOOD AGREEMENT FOR
TONIGHT...GIVING A BIT MORE CONFIDENCE TO THE STORM SCENARIO. A NEW
ROUND OF CONVECTION IS TO DEVELOP THIS EVENING WITHIN THE
INSTABILITY AXIS AS THE SURFACE TROUGH PUSHES INTO SOUTHEAST SOUTH
DAKOTA AND EASTERN NEBRASKA. THIS AREA OF CONVECTION SHOULD ORGANIZE
INTO AN MCS AND PROPAGATE SOUTH/SOUTHEAST. STORM MOVEMENT WILL BE
RATHER FAST...WITH STRONG NORTHWEST FLOW OF 35 TO 40 KNOTS AT 500MB.
CURRENT THINKING IS THAT STORMS WILL BE STRONG TO SEVERE WITHIN
RELATIVELY NARROW BAND OF STRONG 850MB THETA E ADVECTION/ISENTROPIC
LIFT ABOUT 100 MILES WIDE POSITIONED NEAR THE KANSAS/MISSOURI
BORDER. THE STORMS ARE EXPECTED TO ENTER THE NORTHWEST PORTION OF
THE FORECAST AREA AROUND 10 PM...AND MOVE OUT OF THE SOUTHERN
FORECAST AREA JUST AFTER DAYBREAK. THE SEVERE THREAT LOOKS TO BE
HAIL AND DAMAGING WINDS THIS EVENING...AND BECOME PREDOMINANTLY A
DAMAGING WIND THREAT DURING THE OVERNIGHT HOURS.

AFTER THE STORM COMPLEX PUSHES OUT OF THE FORECAST AREA TOMORROW
MORNING...THE POSSIBILITY OF REDEVELOPMENT IS IN QUESTION FOR THE
AFTERNOON. HAVE GONE WITH ONLY LOW END PRECIPITATION CHANCES
CONFINED TO THE SOUTHERN TIER OF COUNTIES AS OUTFLOW BOUNDARY/IES
SHOULD END UP IN SOUTHERN MISSOURI...BUT WILL HAVE TO WAIT TO SEE
HOW THE SYSTEM PANS OUT TONIGHT. TEMPERATURES TOMORROW WILL HIGHLY
DEPEND UPON CLOUD COVER OR CLEARING THEREOF. KEPT GOING TEMPERATURES
OF MID TO UPPER 80S. NORTHERLY BOUNDARY LAYER WINDS WILL KEEP
TEMPERATURES FROM GETTING OUT OF HAND OVER THE WEEKEND...WITH
DAYTIME READINGS EXPECTED IN THE 80S.

ECMWF AND UKMET MODEL SOLUTIONS ARE IN VERY GOOD AGREEMENT FOR NEXT
WEEK IN TERMS OF THE UPPER LEVEL PATTERN...WITH THE GFS NOT FAR
BEHIND. EARLY NEXT WEEK THE UPPER LOW ACROSS THE EASTERN CONUS
PULLS AWAY TOWARD THE ATLANTIC COAST...AND A FAST ZONAL FLOW SETS UP
ACROSS THE NORTHERN TIER CONUS WITH HIGH PRESSURE STILL CENTERED
OVER THE DESERT SOUTHWEST. TEMPERATURES WILL RESPOND WITH A WARMING
TREND ON MONDAY THROUGH MID WEEK. A COLD FRONT IS THEN EXPECTED TO
MOVE ACROSS THE AREA LATE WEDNESDAY INTO THURSDAY.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.

WFO EAX
Hazardous weather outlook, Jul 15, 12:41 PM CDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY-PLEASANT HILL MO
1241 PM CDT THU JUL 15 2004

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161100-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE
WESTERN PORTION OF THE OUTLOOK AREA...MAINLY WEST OF A LINE FROM
BETHANY TO CARROLLTON TO SEDALIA. THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN EASTERN NEBRASKA THIS EVENING AND MOVE INTO EXTREME
NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS AROUND MIDNIGHT. THE
STORMS WILL MOVE SOUTHEAST THROUGH THE NIGHT...POSSIBLY REACHING THE
MOUND CITY KANSAS...CLINTON AND SEDALIA AREAS NEAR DAYBREAK. THE
PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS WITH THE GREATEST
THREAT ALONG THE KANSAS AND MISSOURI BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE THURSDAY NIGHT THUNDERSTORMS MAY LINGER INTO THE MID-MORNING
HOURS ON FRIDAY ACROSS THE SOUTHERN PORTION OF THE OUTLOOK
AREA...MAINLY SOUTH OF A LINE FROM PAOLA TO WARRENSBURG TO SEDALIA.
THESE STORMS MAY ALSO BE SEVERE WITH THE LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND EARLY FRIDAY WEST OF A
LINE FROM BETHANY TO CARROLLTON TO SEDALIA.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

DB

In the hours before

Local storm report, Jul 16, 3:45 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 AM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND GST     LAWSON                  39.44N 94.21W
07/16/2004  60 MPH           RAY                MO   TRAINED SPOTTER

&&

PC
Local storm report, Jul 16, 3:47 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     BLUE SPRINGS            39.02N 94.28W
07/16/2004  60 MPH           JACKSON            MO   NWS EMPLOYEE

&&

NRR
Local storm report, Jul 16, 3:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 AM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND GST     LIBERTY                 39.24N 94.42W
07/16/2004  90 MPH           CLAY               MO   LAW ENFORCEMENT

            24 HWY/291 HWY INTERSECTION

&&

PC
Special weather statement, Jul 16, 3:48 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 AM CDT FRI JUL 16 2004

KSZ057-060-MOZ043>045-053-054-161400-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-LINN KS-MIAMI KS-PETTIS MO-
348 AM CDT FRI JUL 16 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 645...IN EFFECT UNTIL 900 AM CDT FRIDAY MORNING.

THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:
BATES...CASS...HENRY...JOHNSON AND PETTIS.

IN KANSAS:
LINN AND MIAMI.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE
BUTLER...CLINTON...HARRISONVILLE...PAOLA...SEDALIA AND WARRENSBURG.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.

CUTTER
Local storm report, Jul 16, 3:56 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 AM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0325 AM     HAIL             LIBERTY                 39.24N 94.42W
07/16/2004  0.88 INCH        CLAY               MO   LAW ENFORCEMENT

&&

GA
Local storm report, Jul 16, 3:58 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 AM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0224 AM     HAIL             ST JOSEPH               39.76N 94.85W
07/16/2004  1.00 INCH        BUCHANAN           MO   LAW ENFORCEMENT

&&

GA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 12:52 AM CDTSevere Thunderstorm WarningEAXWorth53 min
Jul 16, 1:27 AM CDTSevere Thunderstorm WarningEAXGentry63 min
Jul 16, 2:27 AM CDTSevere Thunderstorm WarningEAXBuchanan63 min
Jul 16, 2:33 AM CDTSevere Thunderstorm WarningEAXClinton57 min
Jul 16, 2:37 AM CDTTornado WarningEAXClay, Clinton53 min
Jul 16, 3:01 AM CDTTornado WarningEAXJackson59 min
Jul 16, 3:04 AM CDTSevere Thunderstorm WarningEAXLafayette, Ray86 min
Jul 16, 3:30 AM CDTSevere Thunderstorm WarningEAXClay60 min
Jul 16, 3:33 AM CDTSevere Thunderstorm WarningEAXCass57 min
Jul 16, 3:44 AM CDTSevere Thunderstorm WarningEAXJohnson91 min
Jul 16, 4:33 AM CDTFlash Flood WarningEAXClay8 hr
Jul 16, 5:04 AM CDTFlash Flood WarningEAXJackson, Platte7 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.